On the growth of series in system of functions and Laplace-Stieltjes integrals

  • M.M. Sheremeta Ivan Franko National University of Lviv, Lviv
Keywords: entire function; regularly converging series; generalized order.

Abstract

For a regularly convergent in ${\Bbb C}$ series $A(z)=\sum\nolimits_{n=1}^{\infty}a_nf(\lambda_nz)$ in the system ${f(\lambda_nz)}$, where
$f(z)=\sum\nolimits_{k=0}^{\infty}f_kz^k$ is an entire transcendental function and $(\lambda_n)$
is a sequence of positive numbers increasing to $+\infty$, it is
investigated the relationship between the growth of functions $A$ and $f$ in terms of a generalized order. It is proved that if
$a_n\ge 0$ for all $n\ge n_0$,

$\ln \lambda_n=o\big(\beta^{-1}\big(c\alpha(\frac{1}{\ln \lambda_n}\ln \frac{1}{a_n})\big)\big)$

for each $c\in (0, +\infty)$ and $\ln n=O(\Gamma_f(\lambda_n))$ as $n\to\infty$ then

$\displaystyle\varlimsup\limits_{r\to+\infty}\frac{\alpha(\ln M_A(r))}{\beta(\ln r)}=\varlimsup\limits_{r\to+\infty}\frac{\alpha(\ln M_f(r))}{\beta(\ln r)},$

where $M_f(r)=\max\{|f(z)|\colon |z|=r\}$, $\Gamma_f(r):=\frac{d\ln M_f(r)}{d\ln r}$ and positive continuous on $(x_0, +\infty)$ functions $\alpha$
and $\beta$ are such that $\beta((1+o(1))x)=(1+o(1))\beta(x)$, $\alpha(c x)=(1+o(1))\alpha(x)$ and
$\frac{d\beta^{-1}(c\alpha(x))}{d\ln x}=O(1)$ as $x\to+\infty$ for each $c\in(0, +\infty)$.\
A similar result is obtained for the Laplace-Stieltjes type integral $I(r) = \int\limits_{0}^{\infty}a(x)f(rx) dF(x)$.

Author Biography

M.M. Sheremeta, Ivan Franko National University of Lviv, Lviv

Department of Mechanics and Mathematics, Professor

References

1. Leont’ev A.F. Generalizations of exponential series. – M.:Nauka, 1981. (in Russian)
2. Vinnitsky B.V. Some approximation properties of generalized systems of exponentials. – Drogobych. – 1991. – Dep. in UkrNIINTI 25.02.1991. (in Russian)
3. Sheremeta M.N. Connection between the growth of the maximum of the modulus of an entire function and the moduli of the coefficients of its power series expansion// Izv. Vyssh. Uchebn. Zaved. Mat. – 1967. – No2. – P. 100–108. (in Russian)
4. Skaskiv O.B., Trusevych O.M. Relations of Borel type for generalizations of exponential series // Ukr. Math. J. – 2001. – V.53, no.11. – P. 1926–1931. https://doi.org/10.1023/A:1015219417195
5. Sheremeta M.M. On two classes of positive functions and the belonging to them of main characteristics of entire functions// Mat. Stud. – 2003. – V.19, No1. – P. 75–82.
6. Sheremeta M.M. Entire Dirichlet series. – K.: ISDO, 1993. (in Ukrainian)
7. Shankar H. On the characteristic function of a meromorphic function, I // Tohoku Math. J. – 1957. – V.9, No3. – P. 243–246. https://doi.org/10.2748/tmj/1178244778
8. Sheremeta M.M. Asymptotical behavior of Laplace-Stieltjes integrals. – Lviv: VNTL Publishers, 2010.
9. Skaskiv O.B. On certain relations between the maximum modulus and the maximal term of an entire Dirichlet series // Math. Notes. – 1999. – V.66, no.2. – P. 223–232. https://doi.org/10.1007/BF02674881
10. Ovchar I.Ye., Skaskiv O.B. Some analogue of the Wiman inequality for the Laplace integrals on a small parameter // Carpathian math. publ. – 2013. – V.5, no.2. – P. 305–309. (in Ukrainian) https://doi.org/10.15330/cmp.5.2.305-309
11. Kuryliak A.O., Ovchar I.E., Skaskiv O.B. Wiman’s inequality for Laplace integrals // Int. Journal of Math. Analysis. – 2014. – V.8, no.8. – P. 381–385. http://dx.doi.org/10.12988/ijma.2014.4232
12. Skaskiv O.B., Trakalo O.M. On the stability of the maximum term of the entire Dirichlet series // Ukr. Math. J. – 2005. – V.57, no.4. – P. 686–693. https://doi.org/10.1007/s11253-005-0220-9
13. Gol’dberg A.A., Ostrovsky I.V. Distribution of values of meromorphic functions. – M.: Nauka, 1970. (in Russian)
14. Reddy A.R. On entire Dirichlet series of zero order // Tohoku Math. J. – 1966. – V.18, No2. – P. 144–155. https://doi.org/10.2748/tmj/1178243445
Published
2021-06-23
How to Cite
1.
Sheremeta M. On the growth of series in system of functions and Laplace-Stieltjes integrals. Mat. Stud. [Internet]. 2021Jun.23 [cited 2021Dec.7];55(2):124-31. Available from: http://www.matstud.org.ua/ojs/index.php/matstud/article/view/232
Section
Articles